# SDR IXXA20230128014

- Difficulty date: January 24, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 98,537 hours, 31,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S R2 WINDOW LOCKING HANDLE JAMMED. UNABLE TO UNLOCK SLIDE WINDOW BACK. R2 WINDOW INSPECTION CHECK PER B767 AMM 56-11-00 SATISFACTORY. NO FAULTS FOUND.
